# SDR FDEA201702090481

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7656
- Condition: Worn
- Location: Bs 1089-1169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK DAMAGED BS 1089 TO 1169, LBL 9. REPAIRED SEAT TRACK IAW SRM 53-70-00 FIG 1 VOL 1.
